# SDR DHL9770524C

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C11573251
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, COMPLY WITH PERMANENT REPAIR TO 940 FITTING CRACK.  ACCESSED AREA, PER FORMED EDDY CURRENT INSPECTION OF FASTENER HOLES, INSTALLED NEW 940 FITTING PER S/B 53-0118.  SEALED FASTENERS PER SRM 51-20-4.  N/R 3663.
